MAUDE Adverse Event Report: ABBOTT MERLIN PROGRAMMER; NO MATCH

ABBOTT MERLIN PROGRAMMER; NO MATCH
Model Number 3650
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, a capture test as performed.A delay in programming was observed during the capture test, resulting in syncope for the patient.The patient was stable and there were no further adverse consequences.Additional information was requested but was not available.

Brand Name
MERLIN PROGRAMMER
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22372183
Report Number2017865-2025-91115
Device Sequence Number17240487
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer08/01/2025
09/16/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/26/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown